# SDR SWAA2014010223778

- Difficulty date: December 30, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 33,618 hours, 23,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY CHARGER FAILED OPERATION TEST AT BS 119.  R & R CHARGER IAW AMM.
